Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Another Mirena IUD Question about after removel adult content

Ok so I had the mirena IUD for 5yrs recently had it removed I started spotting after a couple weeks but no period, now I am have really thick clear discarge with a little brown in it is this normal Im thinking since I havent had a period in 5yrs it is my body cleaning itself out but just want to check to see if anybody else had this problem

 
Anonymous

Asked by Anonymous at 4:51 PM on Jul. 20, 2010 in Health

This question is closed.
Answers (2)
  • Sounds like your hormone levels are readjusting, and your body is getting used to being on its own clock again. Give it time, things will normalize. Things we weird when I had my last one removed for a bit.
    musicpisces

    Answer by musicpisces at 7:28 PM on Jul. 20, 2010

  • i had a lot of weird discharge after removal, and one very heavy period.
    jennifer588

    Answer by jennifer588 at 4:55 PM on Jul. 20, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN